# SDR SWAA2018021419642

- Difficulty date: February 4, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 69,244 hours, 41,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CRACKED AT BS 727E, RBL 13.8.  R & R THE FLOORBEAM IAW SRM.
